# SDR ASAA2023070943986

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,390 hours, 8,887 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS THAT WHEN ENTERING CHARACTERS IN SATCOM SCRATCH PAD, (E.G. 12345), RESULTS IN KEY INPUTS APPEARING TO "STICK" (E.G. 1222334). GROUNDED - YES. ON DEFERRAL.
